I started using Celexa (40mg) in 2009, with no side effects. After surviving cancer, I was depressed so my doctor added Wellbutrin, about a year ago. Since then I have gained at least 10 pounds. I eat healthy, exercise 4-5 times a week but can't lose the weight. It seems likely Wellbutrin would be the cause, but I thought it was weight-neutral. I want to wean myself from one or the other, but not sure which? Is it possible that the Celexa has caused weight gain recently? Or should I stop taking Wellbutrin? I will consult my dr., just wondering if anyone has any thoughts?
I'm here to tell you that altho they say wellbutrin will make you lose weight, I started on it in December of last year, to quit smoking. I'll grant you it could be the quitting smoking, but I've gained 13 pounds. I havent' changed anything with my diet or activity. I find it hard to believe its just the smoking. I plan on weaning off the wellbutrin as soon as I can get a script to go back on effexor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 53 answers
Posted 27 Oct 2009 • 17 answers
Depression - I am on celexa but a diet also and I have seen quite a few people say weight gain what?
Posted 24 Feb 2010 • 1 answer
Posted 13 Apr 2011 • 2 answers
Posted 8 Dec 2012 • 5 answers